Alert archive / New York / Small Craft Advisories in 2020

Small Craft Advisory 91, NWS Buffalo, NY

September 28, 2020

NWS Buffalo, NY issued this small craft advisory at Sep 28, 2020, 2:03 PM EDT. It took effect at Sep 28, 2020, 11:00 PM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2020, 2:03 PM EDT (18:03 UTC)
In effect from
Sep 28, 2020, 11:00 PM EDT
Expired
Sep 29, 2020, 2:00 PM EDT
In force
15 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

371 
WHUS71 KBUF 281803
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
203 PM EDT Mon Sep 28 2020

LEZ040-041-290215-
/O.NEW.KBUF.SC.Y.0091.200929T0300Z-200930T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
203 PM EDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM
EDT TUESDAY...

* WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...From 11 PM this evening to 8 PM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>045-290215-
/O.NEW.KBUF.SC.Y.0091.200929T0400Z-200930T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
203 PM EDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
EDT TUESDAY...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to the Saint Lawrence River.

* WHEN...From midnight tonight to 8 PM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Reynolds
5 follow-up statements
659 
WHUS71 KBUF 290021
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
821 PM EDT Mon Sep 28 2020

LEZ040-041-290900-
/O.CON.KBUF.SC.Y.0091.200929T0300Z-200930T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
821 PM EDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

* WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet 
  expected.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 8 PM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>045-290900-
/O.CON.KBUF.SC.Y.0091.200929T0400Z-200930T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
821 PM EDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 8 PM EDT TUESDAY...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet 
  expected.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to the Saint Lawrence River.

* WHEN...From midnight tonight to 8 PM EDT Tuesday.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
682 
WHUS71 KBUF 290453
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1253 AM EDT Tue Sep 29 2020

LEZ040-041-291300-
/O.CON.KBUF.SC.Y.0091.000000T0000Z-200930T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1253 AM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>045-291300-
/O.CON.KBUF.SC.Y.0091.000000T0000Z-200930T0000Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1253 AM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to the Saint Lawrence River.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
JLA
974 
WHUS71 KBUF 290757
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
357 AM EDT Tue Sep 29 2020

LEZ040-041-291600-
/O.EXT.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
357 AM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Ripley to 
  Buffalo.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LOZ042>045-291600-
/O.EXT.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
357 AM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from the Niagara 
  River to the Saint Lawrence River.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
JLA
648 
WHUS71 KBUF 291459
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1059 AM EDT Tue Sep 29 2020

LEZ040-041-LOZ042-291600-
/O.CAN.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1059 AM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decreased enough to allow the small craft 
advisory to be cancelled. However 2 to 4 foot waves from Ripley to
Buffalo will occur into this afternoon. 

$$

LOZ043>045-291800-
/O.CON.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1059 AM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Ontario from Hamlin Beach 
  to the Saint Lawrence River.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Winds and/or waves will cause hazardous conditions 
  that could capsize or damage small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
497 
WHUS71 KBUF 291751
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
151 PM EDT Tue Sep 29 2020

LOZ043>045-291900-
/O.EXP.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
151 PM EDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON...

Winds and waves have decreased enough to allow the small craft 
advisory to expire. However 2 to 4 foot waves from Hamlin Beach to
the Saint Lawrence River will occur this afternoon.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 11:11 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Sep 28, 11:11 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1111 AM EDT Mon Sep 28 2020

.SYNOPSIS...
A cold front crossing the Upper Great Lakes will slowly push across
our area tonight, bringing an end to recent late summer weather. The
front will usher in notably cooler weather with temperatures day to
day lowering right through the end of the work week. The more
seasonable temperatures will be accompanied by some badly needed
rainfall.

&&

.NEAR TERM /THROUGH TONIGHT/...
Breezy and warm today, highs will once again crest in the upper
70s to low 80s along the lake plains. Although, there will be
an increase in cloud cover as the front nears the region. While
minor, a few stray showers or sprinkles can't be ruled out head
of the front. Spotty coverage at best with most locations
staying dry.

Will be a warm and breezy this evening ahead of the approaching
front. Temps may not drop off below the lower 70s until after
the front passes toward midnight over western NY and after 4 AM
on Tuesday over Genesee Valley/Finger Lakes and toward daybreak
Tuesday over North Country. Expect temps to bottom out in the
mid 50s to near 60F over western NY behind the front while
readings remain in the mid to upper 60s by daybreak to east of
Lake Ontario.

Widespread rain showers is not anticipated to arrive over
Western NY until late this evening at the earliest and more
likely toward midnight. Showers will then spreading steadily
east to the Finger Lakes and onwards to the North Country by
daybreak on Tuesday. This will occur while the parent sfc low
around 1000mb deepens below 985mb as it reaches just south of
James Bay by 12z Tuesday. Most locations will see a few hours of
rain, there may even be a few rumbles of thunder given that
models do show a narrow ribbon of elevated instability along
the front. Immediately in wake of the front, winds will shift to
the west- southwest and become gusty for a brief time with
gusts over 30 mph possible near Lake Erie. Late tonight, as the
front moves east rain will have already diminished over western
NY, especially over Niagara Frontier to west of Rochester.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Water vapor imagery this Monday morning displays several shortwaves
carving a longwave trough over the Central US, with another
shortwave over northern British Columbia, one that will bring an
increase in moisture for late this period.

To open the period Tuesday, a cold front will have just passed
through our region, with model consensus placing this cold front
just to the east of Jefferson/Lewis counties at 12Z. Behind this
front we'll have strong cold air advection, with 850 hPa
temperatures dropping some 10 degrees over a 12-hour period, with
850 hPa temperatures in the mid single digits Celsius Tuesday
morning.

This cold air advection will yield temperatures Tuesday that will
budge slightly from their morning values...with afternoon highs
Tuesday in the low to mid 60s. East of Lake Ontario a few early
upper 60 degree readings could remain after dawn and before cold air
deepens behind the cold front. The stalling cold front near CNY will
focus a boundary for rain showers through the day for our eastern
zones, providing beneficial rains. Rainfall could amount to a half
inch here Tuesday. To the west chances for showers will continue
with steepening low level lapse rates and the nearing presence of an
upper level long wave trough.

Tuesday night the upper level jet will rapidly intensify, with
speeds over southern Quebec reaching near 190 knots. This jet and
500 hPa shortwave will help to generate a surface wave along the
stalled frontal boundary along the east coast. This surface wave
will likely track near our eastern zones, through CNY, with
additional low level convergence producing synoptic lift. With our
region lying under the favorable lift of the right entrance region
of an upper level jet...and in addition to the surface wave, another
area of rain showers will blossom over our region. There may be
developing instability aloft under this strengthening jet
(especially eastern zones) to generate a few nocturnal rumbles of
thunder.

Temperatures aloft will cool to around +5 to +6C at 850 hPa Tuesday
and Tuesday night over Lake Erie. This will be cool enough for the
warm lake to provide instability to generate lake effect rain. A
limiting factor will be wind shear, as an increase in the complexity
of the atmosphere with several shortwaves passing through the mean
upper level flow, may make it hard for the bands of rain to form.
The most favorable time may be Tuesday night and into Wednesday
morning, with southwest flow orienting a band of rain towards inland
northeast areas of Lake Erie.

Wednesday another shortwave will deepen the upper level trough
further over the Central Great Lakes. This trough will push
additional synoptic moisture eastward, allowing for chances for lake
effect rain showers to the northeast of the Lakes. For both lakes,
again a limiting factor will be wind shear, especially during the
day Wednesday when increased boundary layer mixing and diurnal
effects will likely weaken any lake effect rain showers that form.
Additionally, while there will be an increase in low level moisture
there will not be deep saturation to supply moisture to these lake
effect rain bands. As a result any bands of rain that form this
period will likely be weak to moderate in strength with the likely
time period Tuesday night and then again Wednesday night. Elsewhere
Wednesday night a few stray showers will be possible under the moist
cyclonic flow aloft.

It will be breezy both Tuesday and Wednesday, with the stronger wind
gusts on Wednesday (near 35 mph NE of Lake Erie/30 mph NE of Lake
Ontario) as the surface pressure gradient tightens between a ridge
of high pressure nosing northward towards eastern NY, and surface
trough lingering back across the Central Great Lakes.

Temperatures both Tuesday and Wednesday will average near normal for
daytime maximum temperature, and a few degrees above normal at night
owing to the wealth of clouds around.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A longwave trough will slowly pass over, and lift northeastward of
our region this period, bringing chances for rain showers through
Saturday. Early in the period cold air aloft and southwesterly flow
ahead of the trough may generate lake effect rain to the northeast
of the lakes through Friday, then behind the passage of a mid level
trough axis Friday, a westerly flow Friday night and Saturday will
focus rain showers east of the Lakes. A warm lake, and cooler air
aloft will increase low level lapse rates, with an increase in
buoyancy possibly producing a rumble of thunder Thursday - Friday
near Lake Erie and immediate coastline. As this trough lifts
northeastward Sunday the region will likely remain dry, with
temperatures a few degrees warmer than Saturday.

October will open with much below normal temperatures, with highs
Thursday - Saturday 6 to 12F degrees below normal. Overnights will
be chilly, and while there will be concerns for frost/freeze late in
the period as 850 hPa temperatures dip below zero Celsius, the
presence of the upper level trough/moisture and lacking strong
surface high/subsidence may not lead to much areal coverage of
frost/freeze.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
While VFR will rule the majority of the time at area terminals
today, there still remains a chance of a few stray showers ahead of
the cold front. Of which, these showers or sprinkles will bring very
brief MVFR CIGS (< 3000FT). Sfc winds will also pick up today with
winds gusting up to 20-25kts.

Strong cold front crosses region late this evening into the
overnight hours. Conditions will deteriorate behind the front.
Expect a few hour period of rain showers and possibly a few rumble
of thunder as the front moves through. Will see south-southeast
winds shift to the west-southwest and gust to 25-30 kts for a few
hours behind the front along with a period of MVFR cigs developing
especially over higher terrain of Western NY.

Outlook...

Tuesday and Wednesday...VFR/MVFR with a chance of showers.
Thursday and Friday...MVFR with a chance of showers.

&&

.MARINE...
Winds will pick up today ahead of a cold front which will bring
choppy conditions on area lakes this afternoon. Waves of 1-2 feet
will be quite common on the lakes.

A cold front arrives late tonight into early Tuesday morning.
Boating conditions will deteriorate at that time as winds shift to
the west-southwest and increase to Small Craft criteria on Lake Erie
with onshore flow. There will be numerous additional opportunities
for small craft conditions for the remainder of the week and by
later in the week as colder air arrives across the region, the risk
of waterspouts will increase as well.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR/JLA
NEAR TERM...AR/JLA
SHORT TERM...Thomas
LONG TERM...Thomas
AVIATION...AR/JLA
MARINE...AR/JLA
Hazardous weather outlook, Sep 28, 1:51 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
151 PM EDT Mon Sep 28 2020

NYZ010-019-085-291800-
Northern Erie-Chautauqua-Southern Erie-
151 PM EDT Mon Sep 28 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a high swim risk along the Lake Erie beaches late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A high swim risk will continue along the Lake Erie beaches Tuesday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ002>005-008-011>014-020-021-291800-
Orleans-Monroe-Wayne-Northern Cayuga-Lewis-Genesee-Wyoming-
Livingston-Ontario-Cattaraugus-Allegany-
151 PM EDT Mon Sep 28 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ006-007-291800-
Oswego-Jefferson-
151 PM EDT Mon Sep 28 2020

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a high swim risk along the eastern Lake Ontario beaches
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-291800-
Niagara-
151 PM EDT Mon Sep 28 2020

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a high swim risk along the western Lake Ontario beaches
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-291800-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
151 PM EDT Mon Sep 28 2020

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk of waterspouts Wednesday through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-291800-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
151 PM EDT Mon Sep 28 2020

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 4:51 PM EDTBeach Hazards StatementBUFChautauqua, Erie18 hr

Nearby

Small Craft Advisories in New York, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.